Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Spitting blood, positive for H. pylori, prescribed Pamtocil. Ultrasound normal. Whom should I contact?

hello sir..i am spitting blood in morning from last 5 months.i wemt tp ent specialist .he refered me to gastroentrologost.i went through gastrpscopy and was detected positive for h.pylori for whoc doctor recommended me pamtocil 40 for 4 weeks but tthe blood from throart didnt stoped and doctor said there is no reason for blood comong from stomach ...i did ultra sound CbC RFt,LFtTest bit al are norman..sugest some thing sir whome should i contact
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General Surgeon 's  Response
Another reason for blood spitting is some pathological process in lungs (tuberculosis, heart malfunction, and lung cancer as well).
That is why thoracic CT and bronchoscopy should be performed and tuberculosis tests.
There is also a chance that blood spitting is coming from your nose or sinuses. You should visit laryngologist as well.
Take care
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor